MAUDE Adverse Event Report: BECTON DICKINSON SAFETY LOK INFUSION SET WITH FILTER; INTRAVASCULAR CATHETER

BECTON DICKINSON SAFETY LOK INFUSION SET WITH FILTER; INTRAVASCULAR CATHETER
Model Number 47260025
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248); Leak/Splash (1354)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 09/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in (b)(4) has been listed, and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that the safety lok infusion set with filter program "froze" and became nonfunctional, causing hypotension, and a delay in treatment to the patient.The following information was provided by the initial reporter: "e2321 - low blood pressure/hypotension f23 - unexpected medical intervention f05 - delay to treatment/therapy a110201 - application program freezes, becomes nonfunctional.".
 
Additional Manufacturer Narrative
Correction: the failure mode reported is not applicable to the infusion set model provided by the customer, as "application freezes and becomes nonfunctional¿ refers to a computer-related product.As additional information was not received for this complaint, it will be reported as the disposable.The following information has been updated: b.3.Date of event: unknown.The date received by manufacturer has been used for this field.B.3.Date of event: (b)(6) 2020.B.5.Describe event or problem: it was reported that the safety lok infusion set with filter tubing was defective and as the unspecified infusion set program "froze" and became nonfunctional.C.2.Concomitant med prod data: unspecified bd¿ infusion set f.10.Device codes: 1354 g.4.Date received by manufacturer: 2020-09-17 investigation: h.6.Investigation summary: no product or photo was returned by the customer.A device history record review could not be performed on model 47260025 because a lot number was not provided by the customer.Investigation conclusion: the customer complaint that the application freezes and becomes nonfunctional could not be verified due to the product not being returned for failure investigation.Root cause description: due to no sample being received, an investigation could not be performed and a root cause could not be determined.Rationale: per bd corrective and preventive action (capa) corporate procedure, the reported issue does not represent a single significant incident that would trigger a capa.
 
Event or Problem Description
It was reported that the safety lok infusion set with filter tubing was defective and as the unspecified infusion set program "froze" and became nonfunctional.The following information was provided by the initial reporter: "e2321 - low blood pressure/hypotensionf23 - unexpected medical interventionf05 - delay to treatment/therapy a110201 - application program freezes, becomes nonfunctional".

Brand Name
SAFETY LOK INFUSION SET WITH FILTER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key10659359
Report Number2243072-2020-01624
Device Sequence Number11549676
Product Code FPA
UDI-Device Identifier00382904726003
UDI-Public(01)00382904726003
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K033350
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number47260025
Device Catalogue Number47260025
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date01/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED BD¿ INFUSION SET
Outcome Attributed to Adverse Event Other;